Deakin University
Browse

File(s) under permanent embargo

Generalized functional projective synchronization of Chen-Lee chaotic systems and its circuit implementation

journal contribution
posted on 2010-10-25, 00:00 authored by T H Lee, J H Park
This paper investigates the problem of generalized functional projective synchronization of Chen-Lee systems. Based on Lyapunov stability theory, an effective control law is designed for asymptotic stability of the null solution of an error dynamics between master and slave chaotic systems. In order to verify the effectiveness of proposed control scheme, computer simulation via Matlab software is applied to a numerical example and then its circuit implementation is included as real applications. © 2010 Academic Journals.

History

Journal

International journal of physical sciences

Volume

5

Issue

7

Pagination

1183 - 1190

Publisher

Academic Journals

ISSN

1992-1950

Language

eng

Publication classification

CN.1 Other journal article

Usage metrics

    Research Publications

    Categories

    No categories selected

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC